# SDR HALA2018112700617

- Difficulty date: November 26, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 95,306 hours, 36,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY PATH LIGHT 25-31AB INOP. REPLACED EMERGENCY LIGHT BATTERY CHARGER AT M9009 PER AMM 33-51-07. OPS CHECK GOOD FOR SEATS 25-31AB. OK FOR SERVICE.
